MathSciNet Relay Station
MathSciNet bibliographic data
MR1414518 11G05 (11D25)
Merriman, J. R.; Siksek, S.; Smart, N. P. Explicit $4$-descents on an elliptic curve. Acta Arith. 77 (1996), no. 4, 385–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement